Pacific Journal of Mathematics

Correction: ``The set of continuous nowhere differentiable functions''.

R. Daniel Mauldin

Article information

Source
Pacific J. Math., Volume 121, Number 1 (1986), 119-120.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102702802

Mathematical Reviews number (MathSciNet)
MR815038

Zentralblatt MATH identifier
0583.46024

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 26A27: Nondifferentiability (nondifferentiable functions, points of nondifferentiability), discontinuous derivatives

Citation

Mauldin, R. Daniel. Correction: ``The set of continuous nowhere differentiable functions''. Pacific J. Math. 121 (1986), no. 1, 119--120. https://projecteuclid.org/euclid.pjm/1102702802


Export citation

References

  • [1] R. D. Mauldin, The set of continuous nowhere differentiable functions, Pacific J. Math., 83 (1979), 199-205.

See also

  • Orig : R. Daniel Mauldin. The set of continuous nowhere differentiable functions. Pacific Journal of Mathematics volume 83, issue 1, (1979), pp. 199-205.